Since starting my Levothyroxine my old stomach problems have erupted! Terrible heartburn, indigestion and awful pain that radiates up into my very teeth, especially troublesome when I try and lie down.
I have been using long term Omeprazole, but now also using Gaviscon, usually shortly before/after taking my pills on going to bed. Otherwise I need to get back up because my stomach is giving me bother. I take the Levo on going to bed due to not feeling wonderful after taking it.
I just read on an information leaflet that nothing like Gaviscon should be taken for a few hours before/after Levo medication.
Any ideas please on what I can do? These pills seem to be causing me more problems than solutions. I certainly can't see my stomach being able to handle this long term, feels like swallowing bleach!
Maybe there is an obvious solution, but I'm not seeing it just now.
Many thanks if anyone can think of anything.